# SDR DALA2020031301831

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 78,453 hours, 25,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 6381944) AFTER LANDING, L AFT ENTRY DOOR EICAS MSG ILLUMINATED, LEFT ENTRY DOOR VISUALLY CHECKED NORMAL FROM INSIDE AND OUTSIDE OF AIRPLANE. CORRECTIVE ACTION: AFT LEFT ENTRY DOOR CKS GOOD PER B757 AMM 52-71.
